# SDR COM11795

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120152
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1201923001
- Condition: Corroded
- Location: Fs 6842.6
- Part time: 13,885 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXTERNAL INSPECTION LOWER FUSELAGE STA FS 6842.6 SHOWED SIGNS OF CORROSION.  FURTHER INSPECTION, REVEALED FUSELAGE SKIN (P/N 120-19230-001), TO HAVE CORROSION BETWEEN SKIN AND TITANIUM STRAP (P/N 120-22409-001).  AIRCRAFT WAS REPAIRED IN ACCORDANCE WITH EMBRAER REPAIR EST-061/95 AND AERODESIGN AIRCRAFT ENGINEERING REPORT 1437-1.
